Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Bounds for solutions of $ 2$nd order complex differential equations

Author: K. M. Das
Journal: Proc. Amer. Math. Soc. 18 (1967), 220-225
MSC: Primary 34.10
MathSciNet review: 0209539
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. Brauer, Bounds for solutions of ordinary differential equations, Proc. Amer. Math. Soc. 14 (1963), 36-43. MR 0142829 (26:397)
  • [2] R. Conti, Sulla prolungabilità della solvaioni di un sistema di equazioni differenziali ordinarie, Boll. Un. Mat. Ital. 11 (1956), 510-514. MR 0083628 (18:736e)
  • [3] K. M. Das, Singularity-free regions for solutions of 2nd order non-linear differential equations, J. Math. Mech. 13 (1964), 73-84. MR 0158111 (28:1337)
  • [4] P. Hartman, Ordinary differential equations, Wiley, New York, 1964. MR 0171038 (30:1270)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.10

Retrieve articles in all journals with MSC: 34.10

Additional Information

Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society